MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Emotional Changes (1831)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient received 3 mdd treatments then had ocd treatment added.After the patient's 3rd ocd treatment, the patient began to express many complaints (listed total of 63).Both the practice and the patient attributed the complaints to his pre-existing type of ocd in which he fixates on things he cannot see that are happening inside his body.For example, he started to have an intrusive fear that the tms was going to hurt his brain.When office manager of the practice spoke with him on the phone on (b)(6) 2026, he was still employed and participating in travel for work.Complaint has not resolved.On (b)(6) 2026, nni requested a status from the patient who stated that he thinks his complaints also revolve around the mdd treatment.In addition, the patient experienced panic attacks which he had not had since 2014.He has not noted having any further panic attacks.He told the office manager that he went back to the office where he had received previous full course of tms for mdd.According to the patient, he continued with mdd treatment at another practice but did not add ocd.
 
Event or Problem Description
Patient emailed the practice and nni directly but separately regarding a very long list of complaints that he felt are related to tms treatment.The patient listed a large number of issues which when reviewed showed a worsening of ocd and possibly mdd symptoms which appear to have started after having ocd added to the mdd treatment.
 
Additional Manufacturer Narrative
Related to medwatch # mw5187174.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24903600
Report Number3004824012-2026-00014
Device Sequence Number9827814
Product Code QCI
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FINASTERIDE 1 MG; FINASTERIDE 1 MG; METHYLCOBALAMIN 150 MG / WK; METHYLCOBALAMIN 150 MG / WK; NIZORAL 2% SHAMPOO; NIZORAL 2% SHAMPOO; TRINTELLIX 10 MG; TRINTELLIX 10 MG; VITAMIN B COMPLEX-HYDROXOCOBAL SOL. 0.5 ML INJ/WK; VITAMIN B COMPLEX-HYDROXOCOBAL SOL. 0.5 ML INJ/WK; WELLBUTRIN XL 300 MG; WELLBUTRIN XL 300 MG
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale
Patient Weight84 KG
Patient RaceWhite